# SDR SWIA2019031945655

- Difficulty date: February 24, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 39,002 hours, 33,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO, FLOORBEAM CORRODED FS619 Â€“ FS621 LBL27. (C-CHECK) RO: 03/18/2019 REMOVED CORROSION ON CARGO FLOORBEAM AT FS619- FS621 LBL27 IAW SRM AND REO.
